×

Found 4,526 Documents (Results 1–100)

100
MathJax

Green function of the first boundary-value problem for the fractional diffusion-wave equation in a multidimensional rectangular domain. (English. Russian original) Zbl 07542514

J. Math. Sci., New York 260, No. 3, 325-334 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 167, 52-61 (2019).
MSC:  35R11 35K20 35L20
PDF BibTeX XML Cite
Full Text: DOI

On the Cauchy problem for a one-dimensional conservation law with initial conditions coinciding with a power or exponential function at infinity. (English. Russian original) Zbl 07537745

Differ. Equ. 58, No. 3, 304-313 (2022); translation from Differ. Uravn. 58, No. 3, 309-318 (2022).
MSC:  35L03 35L60 35L65
PDF BibTeX XML Cite
Full Text: DOI

Hybrid fundamental solution based finite element method for axisymmetric potential problems. (English) Zbl 07533276

Qin, Qing-Hua (ed.), Trefftz and fundamental solution-based finite element methods. Sharjah: Bentham Science Publishers. 202-232 (2021).
MSC:  74S05 65M60
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software